# SDR ASAA2015092413212

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,331 hours, 10,546 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RT FILTER BYPASS LIGHT ON.  ACFT GROUNDED.
